# SDR 2008UALA02561

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT DOOR EXTERIOR SKIN DENTED AT AFT RIGHT CORNER.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SKIN.  INSTALLED FILLER AND DOUBLER REPAIR.
